Year 2021, Volume 50 , Issue 3, Pages 833 - 844 2021-06-07

Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms

Said R. GRACE [1] , John R. GRAEF [2] , Ercan TUNC [3]


This paper deals with the oscillation of third-order nonlinear differential equations with neutral terms involving positive and negative nonlinear parts. An example is provided to illustrate the results.
oscillation, third order, mixed neutral term, neutral differential equations
  • [1] R.P. Agarwal, S.R. Grace and D. O’Regan, Oscillation Theory for Second Order Lin- ear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer, Dordrecht, 2010.
  • [2] R.P. Agarwal, S.R. Grace and D. O’Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer, Dordrecht, 2010.
  • [3] R.P. Agarwal, M. Bohner, T. Li and C. Zhang, A new approach in the study of oscillatory behavior of even-order neutral delay differential equations, Appl. Math. Comput. 225, 787–794, 2013.
  • [4] R.P. Agarwal, M. Bohner, T. Li and C. Zhang, Oscillation of second-order differential equations with a sublinear neutral term, Carpathian J. Math. 30, 1–6, 2014.
  • [5] D.D. Bainov and D.P. Mishev, Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger, Bristol, 1991.
  • [6] O. Bazighifan, Kamenev and Philos-types oscillation criteria for fourth-order neutral differential equations, Adv. Differ. Equ. 2020, No. 201, 2020.
  • [7] O. Bazighifan, On the oscillation of certain fourth-order differential equations with p-Laplacian like operator, Appl. Math. Comput. 386, 125475, 2020.
  • [8] O. Bazighifan, Oscillatory applications of some fourth-order differential equations, Math. Methods Appl. Sci., https://doi.org/10.1002/mma.6694.
  • [9] O. Bazighifan and H. Ramos, On the asymptotic and oscillatory behavior of the solu- tions of a class of higher-order differential equations with middle term, Appl. Math. Lett. 107, 106431, 2020.
  • [10] S.J. Bilchev, M.K. Grammatikopoulos and I.P. Stavroulakis, Oscillations of second- order neutral differential equations with deviating arguments, in: Oscillation and Dy- namics in Delay Equations, Proc. Spec. Sess. AMS, San Francisco/CA (USA) 1991, Contemp. Math. 129, 1–21, 1992.
  • [11] J. Džurina and R. Kotorová, Properties of the third order trinomial differential equa- tions with delay argument, Nonlinear Anal. 71, 1995–2002, 2009.
  • [12] J.-G. Dong, Oscillation behavior of second order nonlinear neutral differential equa- tions with deviating arguments, Comput. Math. Appl. 59, 3710–3717, 2010.
  • [13] L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Dekker, New York, 1995.
  • [14] S.R. Grace, R.P. Agarwal and D. O’Regan, A selection of oscillation criteria for second-order differential inclusions, Appl. Math. Lett. 22, 153–158, 2009.
  • [15] S.R. Grace, E. Akın and C.M. Dikmen, On the oscillation of second order nonlin- ear neutral dynamic equations with distributed deviating arguments on time scales, Dynam. Systems Appl. 23, 735–748, 2014.
  • [16] S.R. Grace, M. Bohner and R.P. Agarwal, On the oscillation of second-order half- linear dynamic equations, J. Differ. Equ. Appl. 15, 451–460, 2009.
  • [17] S.R. Grace, J.R. Graef and M.A. El-Beltagy, On the oscillation of third order neutral delay dynamic equations on time scales, Comput. Math. Appl. 63, 775–782, 2012.
  • [18] S.R. Grace, J.R. Graef and E. Tunç, Oscillatory behavior of third order nonlinear differential equations with a nonlinear nonpositive neutral term, J. Taibah Univ. Sci. 13, 704–710, 2019.
  • [19] S.R. Grace, R.P. Agarwal, M. Bohner, and D. O’Regan, Oscillation of second-order strongly superlinear and strongly sublinear dynamic equations, Comum. Nonlinear Sci. Numer. Simulat. 14, 3463–3471, 2009.
  • [20] S.R. Grace, R.P. Agarwal, B. Kaymakçalan and W. Sae-jie, Oscillation theorems for second order nonlinear dynamic equations, J. Appl. Math. Comput. 32, 205–218, 2010.
  • [21] J.R. Graef and S.H. Saker, Oscillation theory of third-order nonlinear functional dif- ferential equations, Hiroshima Math. J. 43, 49–72, 2013.
  • [22] I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations with Ap- plications, Clarendon Press, Oxford, 1991.
  • [23] G.H. Hardy, I.E. Littlewood and G. Polya, Inequalities, Reprint of the 1952 edition, Cambridge University Press, Cambridge, 1988.
  • [24] R.G. Koplatadze and T.A. Chanturiya, Oscillating and monotone solutions of first- order differential equations with deviating argument (in Russian), Differ. Uravn. 18, 1463–1465, 1982.
  • [25] G. Ladas and I.P. Stavroulakis, Oscillation caused by several retarded and advanced arguments, J. Differ. Equations, 44, 134–152, 1982.
  • [26] T. Li, Yu. V. Rogovchenko and C. Zhang, Oscillation results for second-order non- linear neutral differential equations, Adv. Differ. Equ. 2013, Article ID: 336, 13pp, 2013.
  • [27] H. Qin, N. Shang and Y. Lu, A note on oscillation criteria of second order nonlinear neutral delay differential equations, Comput. Math. Appl. 56, 2987–2992, 2008.
  • [28] I.P. Stavroulakis, Oscillations of mixed neutral equations, Hiroshima Math. J. 19, 441–456, 1989.
  • [29] J.S.W. Wong, Necessary and sufficient conditions for oscillation of second order neu- tral differential equations, J. Math. Anal. Appl. 252, 342–352, 2000.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-8783-5227
Author: Said R. GRACE
Institution: Cairo University
Country: Egypt


Orcid: 0000-0002-8149-4633
Author: John R. GRAEF (Primary Author)
Institution: University of Tennessee at Chattanooga
Country: United States


Orcid: 0000-0001-8860-608X
Author: Ercan TUNC
Institution: GAZIOSMANPASA UNIVERSITY
Country: Turkey


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms693738, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {833 - 844}, doi = {10.15672/hujms.693738}, title = {Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms}, key = {cite}, author = {Grace, Said R. and Graef, John R. and Tunc, Ercan} }
APA Grace, S , Graef, J , Tunc, E . (2021). Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 833-844 . DOI: 10.15672/hujms.693738
MLA Grace, S , Graef, J , Tunc, E . "Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 833-844 <https://dergipark.org.tr/en/pub/hujms/issue/62731/693738>
Chicago Grace, S , Graef, J , Tunc, E . "Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 833-844
RIS TY - JOUR T1 - Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms AU - Said R. Grace , John R. Graef , Ercan Tunc Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.693738 DO - 10.15672/hujms.693738 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 833 EP - 844 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.693738 UR - https://doi.org/10.15672/hujms.693738 Y2 - 2021 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms %A Said R. Grace , John R. Graef , Ercan Tunc %T Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.693738 %U 10.15672/hujms.693738
ISNAD Grace, Said R. , Graef, John R. , Tunc, Ercan . "Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 833-844 . https://doi.org/10.15672/hujms.693738
AMA Grace S , Graef J , Tunc E . Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 833-844.
Vancouver Grace S , Graef J , Tunc E . Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 833-844.
IEEE S. Grace , J. Graef and E. Tunc , "Oscillatory behavior of third-order nonlinear differential equations with mixed neutral terms", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 833-844, Jun. 2021, doi:10.15672/hujms.693738